www.uhasselt.be
DSpace

Document Server@UHasselt >

Browsing by Author OOMS, Alfons

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 13 of 13
TitleTypeIssue Date
A class of counterexamples to the Gel'fand-Kirillov conjecture
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 348(5). p. 1709-1716
Journal Contribution1996
A degree inequality for Lie algebras with a regular Poisson semi-center
JOURNAL OF ALGEBRA, 323(2). p. 305-322
Journal Contribution2010
Computing invariants and semi-invariants by means of Frobenius Lie algebras
JOURNAL OF ALGEBRA, 321(4). p. 1293-1312
Journal Contribution2009
Maximal subfields in the quotient division ring of an enveloping algebra
Caenepeel S. & Verschoren A. (Ed.) Rings, Hopf algebras and Brauer groups. p. 193-200.
Proceedings Paper1998
On certain maximal subfields in the quotient division ring of an enveloping algebra
JOURNAL OF ALGEBRA, 230(2). p. 694-712
Journal Contribution2000
On communicative polarizations
Journal of algebra, 264(1). p. 129-154
Journal Contribution2003
ON THE SEMICENTER OF A UNIVERSAL ENVELOPING ALGEBRA OF A LIE SUPERALGEBRA
COMMUNICATIONS IN ALGEBRA, 22(15). p. 6471-6492
Journal Contribution1994
The Poisson center and polynomial, maximal Poisson commutative subalgebras, especially for nilpotent Lie algebras of dimension at most seven
JOURNAL OF ALGEBRA, 365, p. 83-113
Journal Contribution2012
PRIMITIVE EXTENSIONS OF AN ENVELOPING ALGEBRA
JOURNAL OF ALGEBRA, 161(2). p. 392-405
Journal Contribution1993
Quasi-perfect sequences and Hadamard difference sets
ALGEBRA COLLOQUIUM, 12(4). p. 635-644
Journal Contribution2005
The Frobenius semiradical of a Lie algebra
JOURNAL OF ALGEBRA, 273(1). p. 274-287
Journal Contribution2004
The Gelfand-Kirillov conjecture for Lie algebras of dimension at most eight
JOURNAL OF ALGEBRA, 227(2). p. 549-581
Journal Contribution2000
The Gelfand-Kirillov conjecture for semi-direct products of Lie algebras
JOURNAL OF ALGEBRA, 305(2). p. 901-911
Journal Contribution2006
Showing results 1 to 13 of 13